I think there is a link between the bodies own opiates (endorphins) and the after orgasm effects and withdrawal symptoms. As we have sex the dopamine levels raise as we get more and more passionate and aroused. This is like a amphetamine high, so if the levels get to hight we will also get addicted to this. But when we have an orgasm, we loose consciousness for some seconds (therefore orgasm is also called "little death"). I think that this is because the body produces its own little overdose endorphins at this point. The half life of endorphins is 3-4 hours were we feel very well and relaxed after the orgasm. But then comes gradually the withdrawal. And as with heroin withdrawal the worst days are from day 2 to day 5-6 and after this a gradual recovery.
As dopamine is the signal of motivation: "i want it". The signal of the endorphins is "I like". Then the period after the orgasm we will not have the same capacity to "like" life or ourselves as we did before the orgasm. There is also a dopamine insensibility that makes us not so motivated in life. So those who have an orgasm each day will after a while become addicts of their own neurochemistry.
What I have learned from Karezza and Tantric sex is that the bodies own substances can cause las much trouble as amphetamine or opiates. We always hear that endorphins are a god thing, but I think that all need to be on the right dose. As the Buddhists say choose the middle way, not too much not too little.